# SDR ASAA2023090845028

- Difficulty date: September 8, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N967AK
- Make and model: Boeing 737-9
- Aircraft serial: 67419
- Aircraft time: 1,300 hours, 380 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Converter
- Part number: 51090360001
- Part serial: 5109036002396
- Condition: Faulty
- Location: Start Unit
- Part time: 1,334 hours, 390 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRESENT LEG FAULT SHOWS MAINT. MESSAGE 49-41254 "START CONVERTER SYSTE, INOP" ON TAXI IN. SHOWS NOT ACTIVE AND INTERMITTENT. GROUNDED - YES. (TROUBLE SHOOTING ON W/O: 1968485 TASKCARD: N/R-00001 ) REF IFIM 49-40-00-810-818, INSPECTED P6 CONNECTOR & D11114B CONNECTOR SECURED WITH NO DEFECTS NOTED, APU BITE TEST PASSED NO FAULTS, ASO OMF HAS NO EXISTING FAULTS, REPLACED NEW STARTER CONVERTER UNIT AND PERFORMED INSTALLATION TEST GOOD AMM 49-41-61/401, MEL 49-99A REMAINS OPEN, SEAMC MITCH NOTIFIED.
